MathSciNet Relay Station
MathSciNet bibliographic data
MR1312963 93B05 (45K05 93C22)
Balachandran, K.; Dauer, J. P.; Balasubramaniam, P. Controllability of nonlinear integrodifferential systems in Banach space. J. Optim. Theory Appl. 84 (1995), no. 1, 83–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement